MathSciNet Relay Station
MathSciNet bibliographic data
MR2053966 (2005b:34180) 34L40 (47E05 81Q10)
Damanik, David; Hundertmark, Dirk Reflection symmetries and absence of eigenvalues for one-dimensional Schrödinger operators. Proc. Amer. Math. Soc. 132 (2004), no. 7, 1957–1962 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement